Matrix constructions of divisible designs

K.T. Arasu, W.H. Haemers, D. Jungnickel, A. Pott

Research output: Contribution to journalArticleProfessional

248 Downloads (Pure)
Original languageEnglish
Pages (from-to)123-133
Number of pages11
JournalLinear Algebra and its Applications
Volume153
Publication statusPublished - 1991
Externally publishedYes

Cite this

Arasu, K. T., Haemers, W. H., Jungnickel, D., & Pott, A. (1991). Matrix constructions of divisible designs. Linear Algebra and its Applications, 153, 123-133.
Arasu, K.T. ; Haemers, W.H. ; Jungnickel, D. ; Pott, A. / Matrix constructions of divisible designs. In: Linear Algebra and its Applications. 1991 ; Vol. 153. pp. 123-133.
@article{d353efcc9fbd44b98cd482e21291c641,
title = "Matrix constructions of divisible designs",
author = "K.T. Arasu and W.H. Haemers and D. Jungnickel and A. Pott",
note = "Pagination: 11",
year = "1991",
language = "English",
volume = "153",
pages = "123--133",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",

}

Arasu, KT, Haemers, WH, Jungnickel, D & Pott, A 1991, 'Matrix constructions of divisible designs', Linear Algebra and its Applications, vol. 153, pp. 123-133.

Matrix constructions of divisible designs. / Arasu, K.T.; Haemers, W.H.; Jungnickel, D.; Pott, A.

In: Linear Algebra and its Applications, Vol. 153, 1991, p. 123-133.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Matrix constructions of divisible designs

AU - Arasu, K.T.

AU - Haemers, W.H.

AU - Jungnickel, D.

AU - Pott, A.

N1 - Pagination: 11

PY - 1991

Y1 - 1991

M3 - Article

VL - 153

SP - 123

EP - 133

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

ER -